Adult and children over 6 years old: 1 tablet daily: no more than 1 tablet in 24 hours.
Children under 6 years of age: ask a doctor
Consumers with liver or kidney disease: ask a doctor
Active Ingredient: Loratadine 10mg, Antihistamine
Inactive Ingredients: lactose monohydrate, magnesium stearate, pregelatinized starch, sodium starch glycolate